It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 Showing 1 - 20 of 63 for accutane and eczema. (0.008 seconds)


... and my skin will get itchy once in a while. Even with the gel occaisionally it gets really itchy after applying and I wind up scratching it at night which makes that area all red. ... (0 replies)
... I don't know from experience, but I would say that eventually the itching stops. I was on accutane for a month and I got really itchy the itching continued for about 2 weeks after I got off accutane, but I don't itch anymore. ... (3 replies)
... hey guys! I just wanted to know for those of you who have been on accutane and then had your acne return how long was it before it returned and what form did it return in? ... (1 replies)

... say is a virtue. And I understand completely that acne doesn't go away over night when taking a medicine, let alone accutane where the dosages last months on end and it " doesnt really absorb into your body until 3 months of starting the first dosage" at least that's all I keep hearing. ... (1 replies)
... I took both spiro and accutane. ... (34 replies)
... I'm still on Accutane, and will be for a little less than two more montsh believe it or not, which will mean that i will be on it for a total of around 8 months. ... (10 replies)
... I'd say the biggest misconception is thinking that Accutane will only cause your face to become dry. Dispense with this notion because it isn't true. While on Accutane you should moisturize your arms and legs as well. ... (3 replies)
... I'm on accutane and I love it! Everyone who says not to do it because of the side effects should not influence YOUR decision to take it. ... (12 replies)
... I am so happy that you're finally getting accutane! It's really fantastic to finally have your skin clear up. I'm on my fourth month and it's working really well for me. ... (20 replies)
Last Accutane Pill
Dec 22, 2004
... day five off accutane and I have some good news. First, no pimples! Yeah. Second, the ugly, scaly eczema is going away on my hands and forearms. My upper arms are better, but still incredibly dry. I'm pretty happy about having hands that look normal again! ... (36 replies)
... Well, it's been two weeks since I stopped taking accutane and things are going well. I got really sick after Christmas last week and was flat on my back in bed for four days. During that time, I washed my face only about 2 times. Gross, I know, but I was so sick I didn't care. ... (36 replies)
... I took a 6 month course of accutane and never got it. ... (10 replies)
... and now i'm on my last month, and it has spread up my arms, its bright red and very annoying, my doctor did not seem too concerned and told me it SHOULD go back to normal once i finish my last month, but in rare cases it can be permanent. ... (3 replies)
Accutane users
Sep 5, 2004
... I'm a 23 year old female and I can totally relate to the frustration of acne. Mine sounds sort of like yours is. ... (14 replies)
... Hello all... I'm into my 8th week of accutane and so far I'm loving it. ... (4 replies)
... Accutane is so worth it. I had no intial breakout and I've heard of many others who "skip" that phase too. ... (11 replies)
... I have been on roaccutane for over a month - since May 5 2002. There has been 90% improvement. Kinda surprised ohow quickly it worked. I had terrible breakouts because the presciption for my eczema..made my acne worse. That is when the doctor decided to put me on roaccutane, seeing that I had exhausted the other traditional medication. Hang in there..for all those who are... (5 replies)
... Wow this sounds really interesting. I have heard of people using Chinese herbs for eczema before but not acne. I am running out of options in my case having tried and failed with antibiotics, accutane and B5. ... (19 replies)
... arms and a rash comprised of tiny red bumps and large red, rcusty circles begam to spread rapidly covering my arms from the back of my hands, all the way up to, and including my lower neck. THIS is NOT just dry skin, it is eczema, which, in my case,and probably some others on accutane, was most likely caused by dry skin. ... (10 replies)
... I think a lot of people are a little misinformed on what eczema is. There is a difference between eczema and dry skin. The Accutane does cause very dry skin, and I think people are just calling it eczema, when its not. ... (10 replies)




Pages: 1 2 3

All times are GMT -7. The time now is 06:27 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!